MathSciNet Relay Station
MathSciNet bibliographic data
MR1170084 82D60 (82B41)
Hara, Takashi; Slade, Gordon The number and size of branched polymers in high dimensions. J. Statist. Phys. 67 (1992), no. 5-6, 1009–1038.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement